# SDR GAIA01242OP

- Difficulty date: June 15, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 2613 · Overheat Detection
- Part: Clamp
- Condition: Loose
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 707 - PHX-OKC - LOWER AFT BODY HEAT LIGHT ILLUMINATED IN FLIGHT.  FOLLOWED PROCEDURE.  AIRCRAFT MADE AN UNEVENTFUL RETURN TO PHX.  INSPECTED LEFT AND RIGHT PACK BAYS.  INSPECTED AFT AIR STAIR AREA AND FOUND LOOSE CLAMP ON FIRE LOOP LEFT FORWARD LOWER SIDE OF AIR STAIR.  RAN ENGINES AND RAN BOTH PACKS.  NO AIR LEAKS FOUND.  BODY OVERHEAT LIGHT DID NOT ILLUMINATE.  SYSTEM OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
